Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Acne, freckles. Taking Sotret. How to get rid of acne marks, freckles?

Hi Doctor, I have got acne due to humidity. The face wash that I am using is Fash foamy face wash and taking sotret . My only worry is the marks. Will the marks go away soon. Also, I have freckles on my face, may be due to sun rays. I am using vischy sunblock. Radio frequency can be the best soultion for frecles removal? Regards
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
hi im dr satya and welcome to health care magic.
Acne will certainly respond to the present treatment and pigmentation will reduce gradually by depigmentation process of spot peels, or laser.
freckles do respond to radiofrequency but needs an expert hand.
please try topical solution of vitamin c solutions for some improvement in your freckles.
thank you feel free to to contact for any further assistance.
take care
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor